# SDR WVER2016040791702

- Difficulty date: April 7, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N917
- Make and model: Cndair CL6002D24
- Aircraft serial: 15017
- Aircraft time: 30,162 hours, 24,717 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: CC67034169
- Condition: Cracked
- Location: Bs 202
- Part time: 30,162 hours, 24,717 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LBL 30.0 STIFFENER AT FWD SIDE OF FS 202.75 BULKHEAD HAS AN INDICATION .3" LONG ON THE UPPER FLANGE.
